Differential and Integral Equations

On the Cauchy problem in Gevrey classes for dispersive equations

T. Kinoshita

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Differential Integral Equations, Volume 14, Number 2 (2001), 159-173.

First available in Project Euclid: 21 December 2012

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35G10: Initial value problems for linear higher-order equations
Secondary: 35A07


Kinoshita, T. On the Cauchy problem in Gevrey classes for dispersive equations. Differential Integral Equations 14 (2001), no. 2, 159--173. https://projecteuclid.org/euclid.die/1356123350

Export citation